# SDR CALA2014060600729

- Difficulty date: June 6, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 76,666 hours, 7,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 071701100
- Part serial: 31889
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L2 EXT EMER LT INOPERATIVE.  DOOR L2 EMERGENCY LT BATTERY M33099.  REPLACED & OPERATIONAL CHECK NORMAL IAW AMM 33-51-06-960-803.
